Infinite-dimensional parabolic equations connected with stochastic partial differential equations
Doklady Akademii Nauk, Tome 233 (1977) no. 5, pp. 769-772
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_233_5_a2,
author = {M. I. Vishik and A. I. Komech},
title = {Infinite-dimensional parabolic equations connected with stochastic partial differential equations},
journal = {Doklady Akademii Nauk},
pages = {769--772},
year = {1977},
volume = {233},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_233_5_a2/}
}
TY - JOUR AU - M. I. Vishik AU - A. I. Komech TI - Infinite-dimensional parabolic equations connected with stochastic partial differential equations JO - Doklady Akademii Nauk PY - 1977 SP - 769 EP - 772 VL - 233 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1977_233_5_a2/ LA - ru ID - DAN_1977_233_5_a2 ER -
M. I. Vishik; A. I. Komech. Infinite-dimensional parabolic equations connected with stochastic partial differential equations. Doklady Akademii Nauk, Tome 233 (1977) no. 5, pp. 769-772. http://geodesic.mathdoc.fr/item/DAN_1977_233_5_a2/